# SDR USAAD96085

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Breaker
- Part number: 95000011
- Condition: Failed
- Location: C/B Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 765 - CLT-MSY - ON CLIMB, WHEEL WELL OVERHEAT CIRCUIT BREAKER POPPED.  RETURNED TO FIELD.  REPLACED CIRCUIT BREAKER.  (M)
